2 x Madopar CR, 100mg taken 11pm tonight - ambulance called at 2am? Why did this happen?

I am not sleeping well at the moment. My GP suggested that I try 2 x Madopar CR for bedtime dose to see if that helped.

I took them at about 11:30pm (I also had Baclofen in my system to calm painful leg dystonia).

I fell asleep. I woke at about 2am this morning and felt a bit weird, like my blood pressure had dropped and on overdrive. Next thing my nasal passage closed up a little and I felt tightness on my chest and I am on the floor shaking and gasping.

My husband called for an ambulance. They checked me over I was quite with it by then and said I did not want to go to the hospital.

I feel spaced but have been wide awake since.

What on earth was this?

2 Replies

oldestnewest
  • Orthostatic hypotension is a common side effect to Madopar. There also can be cardiovascular adverse effects as well. Check out this URL: medicines.org.uk/emc/medici...

  • My husband has orthostatic hypotension but we don't use Madopar in the US. He currently has been taking 2 sinemet 25/100 at bedtime with no issues. Sorry you had this reaction.

You may also like...